# SDR UALA2010082603142

- Difficulty date: August 26, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 75,827 hours, 12,302 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Unit
- Part number: 734285D
- Part serial: 72
- Condition: Tripped
- Location: Apu Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH UTILITY BUSSES TRIPPING OFF IN FLT AND ON GND WITH APU PWR.  INOPED APU GEN PER MEL. HMG VERIFIED OPERATIONAL. ACCOMPLISH BPCU BITE PROCEDURE. REPLACED BPCU PER AMM. OPS CHECKS GOOD ON GROUND.
